Back again.... off med, but I am feeling wierd

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 5/17/2008 11:40 AM (GMT -7)   
Hi, I am back after a long time...
 
My doctor got me to go off med, Effexor and I have been off that for a about 3 months now. I feel o.k. where depression is concerned, but I was diagnozed of having high blood preassure and high pulse and I am on med for that.
 
But since taking that I am having racy thoughts, suspiciouns, and feeling wierd. When I see the Dr., there is nothing except high preassure.
 
As anyone got any opinion on this?
 
I don't know if I am having Bi-pola?


 
 
Depression  & Anxiety 
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~
 

Laughter is the best medicine  J

 
 
 
 
 
 
 


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40601
   Posted 5/17/2008 12:10 PM (GMT -7)   
Hi S&A,

Those feelings can be a part of depression too. I don't think that it would necessarily mean that you are bipolar or anything like that. It actually seems like it would fall under insecurity. You might need a mood stablizer. I would let the doctor know that you are concerned about it.

Good luck,
Hugs, Karen
  Moderator-Depression
 
fibromyalgia, Chronic fatigue, depression,allergies


Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 5/17/2008 3:46 PM (GMT -7)   
Does it mean I take Effexor again? I have a problem with the psy that I have. She is really not very helpful to me. So I fiond difficult explaining my situation with her!

But may be I will ask my reg doctor and see.
 
 
Depression  & Anxiety 
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~
 

J

 
 
 
 
 
 
 


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40601
   Posted 5/17/2008 4:12 PM (GMT -7)   
Maybe your regular doctor can find you a different psych. Especially if you tell him that you are not communicating well with the one that you have. You need somebody that you can be comfortable with.

hugs, Karen
  Moderator-Depression
 
fibromyalgia, Chronic fatigue, depression,allergies


Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 5/21/2008 5:10 PM (GMT -7)   
My regular dr. cannot or wouldn't find me another dr., because she is part of their group. I have asked him for the past two years, and I have been just given a run around.

I have high blood preassure and low thyroid. I am on med for those.

I don't want to start taking effexor again. But I will see my nutty psy on saturday, because I have no other choice. I am feeling so stressed.

And even my work is causing me to be stressful. But I have been hear only for 6 months and I am scared of losing it. This means a lot to me, as I have been going from one contract to another for the past 5 years, and now I am scared of losing this one, because of the stress I am having.
 
 
Depression  & Anxiety 
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*~*~
 

J

 
 
 
 
 
 
 


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 5/22/2008 4:36 AM (GMT -7)   

Hiya Sad & Angry,

I think a mood stabaliser would be a good thing to try. Most AED's (Anti-Epileptic Drugs) are also used as mood stabalisers so I do know about most of them. Carbamazipine / Tegretol (The one I take) and also Lamotrigine / Lamictal are common ones and have fewer side effects. Bi-Polar is not the first thing that enters my mind IMO but we have a Bi-Polar forum as well so if you are worried, you could throw an idea out over there... they are fantastic. It sounds more like a depressive relapse but since you seem to have caught it early it is likely that it will be easier to treat. When you had depression the first time, did you have any therapy or was it just meds? If you didnt have therapy, then maybe this would be a good consideration (Assuming this is depression).

Darren


Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 5/25/2008 1:43 PM (GMT -7)   
Well, thing at work came to a head start..... to cut the long story short, my HR officer came to see me thinking something had happened, but I told him its just that I am under a lot of stress....

I also went to see my Psy dr. who told me that I am not Bipolar and gave Effexor and Clozenpam to me. Which I started taking for the weekend and I am anxious about going back to work tomorrow.
 
 
Anxiety Panic  ??????
 
 
 
 
 


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 5/26/2008 4:51 AM (GMT -7)   
HI there,
 
The best thing to do is to try and relax. Did anything happen at work? Does anyone else know about this other than your HR manager? Its good that your Psych is going back to the meds to get a short term solution working. Dont quote me on this but im pretty sure that Clonezapam is a mood stabalizer (also an Anti Epileptic Drug) so that should start to kick in reasonably quickly.

Darren
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/26/2008 9:10 AM (GMT -7)   

Good Morning,

Glad to hear you went to the physicians and you did get started on meds.

Clonazepam is Klonopin, one of the Benzodiazepines. Clonazepam is used to control certain types of seizures in the treatment of epilepsy and for the treatment of panic disorders.  It is a fast acting benzo and a good choice for short term use, IMHO. 

Keep posting as we are here for you.

Kitt

 


 
Kitt, Moderator: Anxiety ~ Panic 
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 5/27/2008 5:26 PM (GMT -7)   
Well I am feeling much better now. I have been taking Clozenpam daily from Friday. But it makes me feel drowsy during the day.

But I am glad I feel better now.
 
 
Anxiety Panic  ??????
 
 
 
 
 


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40601
   Posted 5/27/2008 8:32 PM (GMT -7)   
I am so happy that you are feeling better, and hopefully the drowsiness will subside soon.

Good luck, keep us posted

hugs, Karen
  Moderator-Depression
 
fibromyalgia, Chronic fatigue, depression,allergies

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 12:11 AM (GMT -7)
There are a total of 2,735,769 posts in 301,331 threads.
View Active Threads


Who's Online
This forum has 151433 registered members. Please welcome our newest member, teenujohn.
186 Guest(s), 6 Registered Member(s) are currently online.  Details
Georgia Hunter, msOuchie, Job_the_Phoenix, holo100, Charmed3, gilly2


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer